Follow
Serguei Popov
Serguei Popov
Verified email at fc.up.pt - Homepage
Title
Cited by
Cited by
Year
The tangle
S Popov
white paper, 2015
1285*2015
Equilibria in the Tangle
S Popov, O Saa, P Finardi
Computers & Industrial Engineering 136, 160-172, 2019
1412019
The shape theorem for the frog model
OSM Alves, FP Machado, SY Popov
The Annals of Applied Probability 12 (2), 533-546, 2002
1362002
Non-homogeneous random walks: Lyapunov function methods for near-critical stochastic systems
M Menshikov, S Popov, A Wade
Cambridge University Press, 2016
1092016
Soft local times and decoupling of random interlacements
S Popov, A Teixeira
Journal of the European Mathematical Society 17 (10), 2545-2593, 2015
862015
Phase transition for the frog model
OSM Alves, FP Machado, SY Popov
Electronic Journal of Probability 7, 1-21, 2002
862002
The coordicide
S Popov, H Moog, D Camargo, A Capossele, V Dimitrov, A Gal, A Greve, ...
Accessed Jan 12 (18), 1-30, 2020
722020
Billiards in a general domain with random reflections
F Comets, S Popov, GM Schütz, M Vachkovskaia
Archive for rational mechanics and analysis 191 (3), 497-537, 2009
662009
Frogs in random environment
SY Popov
Journal of Statistical Physics 102, 191-201, 2001
662001
The shape theorem for the frog model with random initial configuration
OSM Alves, FP Machado, SY Popov, K Ravishankar
Markov Processes and Related Fields 7 (4), 525-539, 2001
602001
FPC-BI: Fast Probabilistic Consensus within Byzantine Infrastructures
S Popov, W Buchanan
Journal of Parallel and Distributed Computing 147, 77-86, 2021
572021
IOTA: Feeless and Free
S Popov
IEEE Blockchain Technical Briefs, 2019
542019
A probabilistic analysis of the Nxt forging algorithm
S Popov
Ledger 1, 69-83, 2016
532016
On decoupling inequalities and percolation of excursion sets of the Gaussian free field
S Popov, B Ráth
Journal of Statistical Physics 159 (2), 312-320, 2015
522015
One-dimensional branching random walk in a random environment: a classification
FM Comets, M Menschikov, SY Popov
Markov Processes and Related Fields 4 (4), 465-477, 1998
491998
Frogs and some other interacting random walks models
SY Popov
Discrete Mathematics & Theoretical Computer Science, 2003
462003
On multidimensional branching random walks in random environment
F Comets, S Popov
The Annals of Probability 35 (1), 68-114, 2007
442007
Lyapunov functions for random walks and strings in random environment
F Comets, M Menshikov, S Popov
Annals of probability 26 (4), 1433-1445, 1998
391998
An improved upper bound for the critical probability of the frog model on homogeneous trees
É Lebensztayn, FP Machado, S Popov
Journal of statistical physics 119, 331-345, 2005
382005
On the internal distance in the interlacement set
J Černý, S Popov
Electronic Journal of Probability 17, 1-25, 2012
372012
The system can't perform the operation now. Try again later.
Articles 1–20